MathSciNet Relay Station
MathSciNet bibliographic data
MR1937835 (2003k:37125) 37K65 (35B10 35Q53 58B20)
Misiołek, G. Classical solutions of the periodic Camassa-Holm equation. Geom. Funct. Anal. 12 (2002), no. 5, 1080–1104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement